# SDR C2XA07CL096

- Difficulty date: November 8, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 17,653 hours, 13,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLE FLIGHT 2266 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN.  MAINTENANCE INSPECTED AND ADJUSTED THE FORWARD LOCK BOX CABLE.  OPERATIONAL CHECKS WERE GOOD.
